# SDR YENA2024102201389

- Difficulty date: October 19, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 60,620 hours, 21,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: MISSING MATERIAL ON EXTERNAL SKIN LOCATED BTW FRAME 78 TO FRAME 80 PLUS 4 INCH AND BTW STRINGER 1 LH TO 1RH THS COMPARTMENT; (RESOLVED ON W/O: 1289680 TASKCARD: NR-00036) PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED BTW FRAME 78 TO FRAME 81 BTW STRINGER 2L TO STRINGER 2R ON THS COMPARTMENT IAW A320 SRM 53-51-11-300-002 WITH DEVIATIONS AND EA #53-9042-24 EA COVER REVISION# 0, EA PART 1, EA PART 2, EA PART 3. THIS REPAIR IS CATEGORY A NO ADDITIONAL REQUIREMENTS IS REQUIRED. PERFORMED LAY OUT ON EXTERNAL SKIN, BTW FR78 AND FR82, BTW STR3R TO STR3L I.A.W. EA #53-9042-24, PART #2, PART C, STEP 1.  PERFORMED DOUBLER REPAIR LOC. FROM FR78 TO FR81, BTW STR2L AND STR2R, I.A.W A320 SRM 53-51-11-300-002 AND STEP 1 OF EA # 53-9042- 24 PART# 2 PART C ITEM (A),(B),(D) DRILLED AND COUNTERSUNK OPEN HOLES ON DOUBLER REPAIR I.A.W A320 SRM 51-44-11 AND A320 SRM 51-46-11. PERFORMED CHAMFER ON EDGE OF DOUBLER REPAIR I.A.W A320 51-47-00. MATERIAL USE: SHEET METAL CLAD 2024 T3 AND THICKNESS 1.80 MM (0.071 INCH) PO: 2023-278719/001.  APPLIED PROTECTIVE TREATMENT ON NEW DOUBLER REPAIR AND REPAIR AREA LOC. FROM FR78 TO FR81, BTW STR2L TO STR2R, I.A.W A320 SRM 51-21-11 AND A320 51-23-11.
